Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Chest uneasiness at night vyvanse

Premium Questions

Dr. Matt Wachsman MD

Hi I am on vyvanse 50mg.... I drank a lot last night (5 shots) and felt pretty bad this morning but took the vyvanse anyway.... I am 5'4 and about 100 lbs... Now I'm feeling really weird - I have ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Praveen Tayal MD

Hello I am a 20yr old female, 5'3, around 110lbs. I was prescribed 30mg of Vyvanse, which I took ... position, feel uneasy on my feet, have trouble focusing my eyes, flushed cheeks, and my hearing is a little... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr.  Abhishek Kapoor MD

I take Adderall 30mg 2x/day. My pdoc prescribed 20mg vyvanse to help with my second dose of Adderall crash at night. He said I should not take them at the same time, I did not receive clarification ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

hello i am on 2mg of risperdol which i take at night. now i take vyvanse 20mg in the morning ... prescribed vyvanse thank you ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Diptanshu Das MD

Yes my nine year old grandson takes Vyvanse 40 mg. He has been taking it sense the 26th of December. He seems to have trouble staying asleep through the night. He usually wakes up between 1-3 am and he ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)

Public Forum Discussions

Dr.  Muhammed Aslam TK MD

chest. This seems to occur in the late afternoon. Sometimes over night, if I have not taken my sleeping ...I have been taking Vyvanse at 50mg for my ADHD for a little over a week now. Near the end of... View answer

Answered by : Dr. Muhammed Aslam TK ( Pediatrician)
Dr. Sunil MD

took between 6-8 30mg pills in one night) but i had the usual effects of it the rapid heart rate ... then but i still have dry mouth and sometimes i have chest pains and there not bad but i there strong... View answer

Answered by : Dr. Sunil ( General & Family Physician)
Dr.  Sunil Jangid MD

Hi I was taking vyvanse 30 mg for 15 days , I noticed I was getting some chest pain ... and at night I m noticing I m having cold feet now . Before for those 15 days I had no cold feet . What do you ... View answer

Answered by : Dr. Sunil Jangid ( HIV AIDS Specialist)
Dr. Pranav Balakrishnan MD

was taking Vyvanse 30mg and now is is on 20mg. For the last three weeks he has been up at 3AM every night. I ...My son has been taking Vyvanse for 1 year now. Since he has been on the medication he... View answer

Answered by : Dr. Pranav Balakrishnan ( General & Family Physician)
Dr. Matt Wachsman MD

Hello, I take Vyvanse 50mg and have been doing so now everyday since around October. Sometimes I can sleep, no problem, other times I m up practically all night only getting 2-3 hours of sleep even ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)

Mobile Questions and Answers

Dr. Md Akbar Khan MD

Dear Rraby. its generic name is lisdexamfetamine. Central nervous system stimulant. Affects chemicals in the brain and nerves that contribute to hyperactivity and impulse control Used for ADHD Has side effects of...

Dr. Vinay Bhardwaj MD

Hi Lisdexamfetamine (Vyvanse) is not known to cause Urinary tract infections directly. I have used the drug on patients in the past with no such complaints and the studies done on the drug never reported anything...